# SDR AALA202003189011

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 60,766 hours, 26,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Stuck
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT TRACK #4 FORWARD BOLT FROZEN / STUCK. REPLACED BOLT PER AMM 27-84-63-400-002-A.
